# SDR UPS203116

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Fs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON WING CENTER SECTION, UPPER SPAR CHORD, BS 870, BETWEEN LBL 40 AND RBL 25, WL 190.  REPLACED PER UPS EO B727-5710-6939.
